# SDR SIMA2018092524001

- Difficulty date: September 24, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 32,105 hours, 27,975 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CA MFD FAILED, NO RED X, BRIEF PERIOD OF BURNING ELEC SMELL CB DID NOT POP. VERIFIED C/A MFD WAS SOURCE OF ELEC BURNING SMELL. DEFERRED C/A MFD (M) PROCEDURES C/W.
